# SDR ABXA9500203

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 99196503
- Condition: Corroded
- Location: Fs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND LEVEL II CORROSION ON FORWARD LOWER CARGO COMPARTMENT DOOR JAMB AT LONGERON 29R FS 370 TO FS 427.  REPLACED DOOR JAMB AND U-CHANNEL IAW DC-9 SRM CHAPTER 51-30-2.
